# SDR AALA996001

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - AFTER DEPARTURE FROM GATE, FA 1 ADVISED THERE ARE 4 WHITE LIGHTS, EMERGENCY ESCAPE, RIGHT SIDE, ROWS 12-16, ILLUMINATED.  NO FLY.  RETURN TO GATE.  LEFT OVERWING FWD HATCH SIDEWALL EMERGENCY EXIT LIGHT BAD.  REPLACED SAME WITH SPARE LIGHT ASSY FROM COCKPIT AND OPS NORMAL.  (M)
